----------------------- Advertisement --------------------------
Shared Experiences
 
Tuberculosis
A patient best relates his or her medical experiences to another patient. We invite you to share your experiences about tuberculosis related problems if you think it might help others.
 
Pain in chest
  Sent by ajit kumar (delhi) , 02 August 2009
  I'm 35 year old male with good health. I had TB in2001 & was fully treated with 6months ATT. since last year I have Pain in my left side chest. I've got number of x-rays but my physician says that it's clear.The pain is not always there but it appears & disappears. I have a doubt that there is something there. can anyone help me out of this?? is there any ayurvedic treatment available...pls help me.
Read (1) | Reply
TB Patient - Brain Injury complications
  Sent by Dr Anirban Biswas (Kolkata) , 14 January 2009
  Very unlikely.TB meningitis does not present in the way you described.As your investigation reports are normal ,you can be dead sure that you are not having any type of TB.May be these are the sequele of old brain injury
Read (0) | Reply
AKT 4 Experience
  Sent by Jagadish Kumar K (Bangalore) , 23 February 2009
  Thank you for sharing your experience and Tips, I have started taking AKT4 from 23rd Feb 2009
Read (0) | Reply
Side effect of potts spine
  Sent by P (New Delhi) , 27 January 2009
  I got potts spine in may 2007 i take tablets for 18 months and after that my tablets will stopped. while taking tablets i got pimples on my face. now after stopping tablets its 3rd month but the occurance of pimples is not stopped. I am taking ayurvedic medicines for that but nothing good is seen.

is all these pimples will be end. I never have pimple on my face before taking AKT-3. pls guide me what to do for this.
Read (1) | Reply
PLAIN VAGINA AREA WITHOUT HAIR
  Sent by MAHESH (MUMBAI) , 21 January 2009
  Dear All,
My wife vaginal surface is completely smooth without any hair like our palm. She has fair skin but the vaginal area looks very pale. Is it a disease ?
Feedback will be appreciated.
Regards,
Mahesh
Read (0) | Reply
Ayurvedic Treatment for Tuberculosis
  Sent by DURGA SANKAR ADAPA (GUNTUR) , 26 February 2009
  Hello sir,My father is partially diagnosed with Tuber Culosis after CT scan done,We used some ATT drugs for 2 months,but to my dismay,those medicines cause so many side effects to my father like skin rashes,Hypertension.for the time being,we stopped those drugs.I want to continue some ayurvedic medicines for TP treatment.please sugggest any
Read (0) | Reply
DOT
  Sent by NILADRI DAS (BURDWAN) , 26 February 2009
  sir, its nice to seeing your blog at NDTV docots Forum.
Wish you all the best
Regards
Niladri Das
Read (0) | Reply
AKT 4 Experience
  Sent by Ashish (delhi) , 08 February 2009
  According to my experience of almost 1 month of taking AKT4. for first 7-10 days you feel nausea, vomiting, lost of appetite and u dont like to eat much food which can lead to weakness.in this condition try 1 table spoon psyllium husk two times (after break fast and dinner) with milk, which will give u the required bulk (fiber) in stomach. drink lots of milk. eat dry fruits for energy in body. If you are vomiting continuously try 1 table spoon psyllium husk, two times daily with curd until vomiting stops. After taking 15-20 days of AKT4 you become use to it.
Read (0) | Reply
Treatment of Tubarculous horse shoe fistula in ano
  Sent by Sanjiv K Seth (Panipat) , 31 January 2009
  I am a patient of Horse Shoe shaped fistula in ano. The surgery in left side for Ischio rectal abscess was done in July 2008 and a fistula was observed in August2008. Through further tests held in Dec. 2008 and january 2009, it is found to be Horse Shoe shaped with left side having external opening and high. The right side is still closed and is draining through the left track or internal opening at 6 Oclock. My colonoscopy test, biopsy of fistula, chest x-ray (PA) are all o.k. but mantoux test is positive with 20mm induration after 72 hours. There is a semicircular blood boil on the right side of anal orifice. The surgeon examined it last week and confirmed that there is no pus comeing from the blood boil type induration and had squeezed out some blood from it. based upon all test reports, they had reffered my case to DOTS for treatment of TB. The surgeon of the government hospital has advised Benadon - BD and AKurtiT 4 - 3 Tablets kit OD. I have started this treatment yesterday. I hope you can confirm if it is in order. Should i take Akurti T4 empty stomach, as mentioned by Tarun in the message dt. 20 -10-2006. thanks and regards.
Read (0) | Reply
Cryptic Tuberculosis
  Sent by Dr Anirban Biswas (Burdwan) , 17 May 2009
  Your Doc has rightly prescribed AT drugs.No More further investigation is needed. eventually, you will be cured
Read (0) | Reply
 
12345...Last »
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
-------------------------------- Advertisement -----------------------------------